MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaip.2017.11.025

Медицинская библиотека · The journal of allergy and clinical immunology. In practice · 2017

Anaphylactic Reactions After Discontinuation of Hymenoptera Venom Immunotherapy: A Clonal Mast Cell Disorder Should Be Suspected.

Bonadonna Patrizia, Zanotti Roberta, Pagani Mauro, Bonifacio Massimiliano, Scaffidi Luigi, Olivieri Elisa, Franchini Maurizio, Reccardini Federico, Costantino Maria Teresa, Roncallo Chiara, Mauro Marina, Boni Elisa, Rizzini Fabio Lodi, Bilò Maria Beatrice, Marcarelli Anna Rosaria, Passalacqua Giovanni

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Up to 75% of patients with severe anaphylactic reactions after Hymenoptera sting are at risk of further severe reactions if re-stung. Venom immunotherapy (VIT) is highly effective in protecting individuals with ascertained Hymenoptera venom allergy (HVA) and previous severe reactions. After a 3- to 5-year VIT course, most patients remain protected after VIT discontinuation. Otherwise, a lifelong treatment should be considered in high-risk patients (eg, in mastocytosis). Several case reports evidenced that patients with mastocytosis and HVA, although protected during VIT, can re-experience severe and sometimes fatal reactions after VIT discontinuation.

OBJECTIVE

To evaluate whether patients who lost protection after VIT discontinuation may suffer from clonal mast cell disorders.

METHODS

The survey describes the characteristics of patients who received a full course of VIT for previous severe reactions and who experienced another severe reaction at re-sting after VIT discontinuation. Those with a Red Española de Mastocitosis score of 2 or more or a serum basal tryptase level of more than 25 ng/mL underwent a hematological workup (bone marrow biopsy, KIT mutation, expression of aberrant CD25) and/or skin biopsy.

RESULTS

Nineteen patients (mean age, 56.3 years; 89.5% males) were evaluated. All of them had received at least 4 years of VIT and were protected. After VIT discontinuation they were re-stung and developed, in all but 1 case, severe anaphylactic reactions (12 with loss of consciousness, in the absence of urticaria/angioedema). Eighteen patients (94.7%) had a clonal mast cell disorder, 8 of them with normal tryptase.

CONCLUSIONS

Looking at this selected population, we suggest that mastocytosis should be considered in patients developing severe reactions at re-sting after VIT discontinuation and, as a speculation, patients with mastocytosis and HVA should be VIT-treated lifelong.

Для цитирования: Bonadonna Patrizia, Zanotti Roberta, Pagani Mauro, Bonifacio Massimiliano, Scaffidi Luigi, Olivieri Elisa, Franchini Maurizio, Reccardini Federico, Costantino Maria Teresa, Roncallo Chiara, Mauro Marina, Boni Elisa, Rizzini Fabio Lodi, Bilò Maria Beatrice, Marcarelli Anna Rosaria, Passalacqua Giovanni. Anaphylactic Reactions After Discontinuation of Hymenoptera Venom Immunotherapy: A Clonal Mast Cell Disorder Should Be Suspected.. The journal of allergy and clinical immunology. In practice. 2017. DOI: 10.1016/j.jaip.2017.11.025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.